# SDR AXSA20150107001

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N830AC
- Make and model: Emb EMB-110P1
- Aircraft serial: 110205
- Aircraft time: 25,840 hours, 38,851 cycles
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: RKP941322
- Condition: Detached
- Location: Lt Mlg Door
- Part time: 5,000 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MORNING FLIGHT 1050, DEPARTED AT 0735 LOCAL TIME, BUT PERFORMED AN AIR RETURN TO ITS STARTING POINT AT 0752 DUE TO A GEAR NOT RETRACTED INDICATION.  MX TECHNICIAN DETERMINED THAT A QUICK RELEASE DOOR LINK HAD COME OFF, ALLOWING THE LT MLG TO CONTACT ITS BELL CRANK & STOP THE RETRACTION.  INSPECTED THE RELATED COMPONENTS, FINDING NO ISSUES OR DAMAGE, REATTACHED THE QUICK RELEASE.  THE QUICK RELEASE WAS THEN INSPECTED & FOUND TO BE HOLDING CORRECTLY.  THE ACFT DEPARTED THE SECOND TIME AT 0805.
